MAUDE Adverse Event Report: LEICA BIOSYSTEMS RICHMOND INC. PERMAFLEX PLUS ADHESIVE SLIDES, WHITE; SLIDES, MICROSCOPE

LEICA BIOSYSTEMS RICHMOND INC. PERMAFLEX PLUS ADHESIVE SLIDES, WHITE; SLIDES, MICROSCOPE
Model Number PERMAFLEX PLUS ADHESIVE SLIDES, WHITE
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device history review was completed.There were no deviations or non-conformances associated with this lot.Trending analysis reported no (0) other related occurrence of this issue for this product lot.Quality control testing was complete and passed.If additional information is received an additional follow up mdr will be submitted.
 
Event or Problem Description
On 03 april 2025, leica biosystems received the following information: "tissue is falling off the slides; 2nd section falls off, oven is used 30 min, affects only ihc, not all sections fall off.No irretrievable tissue loss was reported.".
 
Additional Manufacturer Narrative
Manufacturer testing of retain samples was unable to replicate the "tissue is falllng [sic] off the slides during ihc" reported by the customer.The root cause for the "tissue is falllng [sic] off the slides during ihc" reported by the customer could not be unequivocally determined from the information available.No adverse consequence(s) to a patient(s) has been reported to the manufacturer to date.If additional information is received an additional follow up mdr will be submitted.

Brand Name
PERMAFLEX PLUS ADHESIVE SLIDES, WHITE
Common Device Name
SLIDES, MICROSCOPE
Manufacturer (Section D)
LEICA BIOSYSTEMS RICHMOND INC.
5205 us-12
richmond IL 60071
Manufacturer (Section G)
LEICA BIOSYSTEMS RICHMOND INC.
5205 us-12
richmond IL 60071
Manufacturer Contact
heather jensen
5205 us-12
richmond, IL 60071
8152988371
MDR Report Key21947197
Report Number1419341-2025-00027
Device Sequence Number8358590
Product Code KEW
UDI-Device Identifier20849832023146
UDI-Public20849832023146
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/25/2026
Device Model NumberPERMAFLEX PLUS ADHESIVE SLIDES, WHITE
Device Catalogue Number3800014
Device Lot Number022525-1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Supplement Date Received by Manufacturer05/05/2025
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown